# SDR AALA202103059020

- Difficulty date: February 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 17,205 hours, 6,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN SEAT TRACK CORRODED, AT -Y1292 BETWEEN FR12 AND FR24. REPLACED SEAT TRACK PER SRM 51-72-11-911-001 AND 51-42-11-801.
